• News
  • March 7-11, 2016 Final Conference of the Project in Hasenwinkel near Lübeck
  • 19. January 2015 Workshop Mathematical models in Photoacoustic Tomography
  • 15.-19. September 2015 Next conference in Rivne!
  • May 7, 2014 Igor Nesteruk from the Institute of Hydromechanics, National Academy of Sciences of Ukraine comes to Milano for one month
  • May 5, 2014 Nataliya Vasylyeva from the Institute of Applied Mathematics and Mechanics of the National Academy of Sciences of Ukraine comes to Lübeck for one month
  • September 5-10, 2013 Second EUMLS Conference in Olenivka, Crimea,
  • March 1, 2013 Sergiy Maksymenko. from the Institute of Mathematics of the National Academy of Sciences of Ukraine comes to Lübeck for two months
  • March 1, 2013 Alexandra Antoniouk from the Institute of Mathematics of the National Academy of Sciences of Ukraine comes to Lübeck for one month
  • October 20, 2012 Applications welcome for 2013
  • September 3-14, 2012 First EUMLS Conference in Kyiv Announcement
  • April 11, 2012 Prof. Dr. Evgeny Nastenko from National Technical University of Ukraine visits Lübeck for 2 weeks and gives a colloquium talk
  • April 4, 2012 Olga Kyselova from National Technical University of Ukraine comes to Lübeck for 5 months
  • April 1, 2012 The project starts: Announcement
  • April 2012 — March 2016

    funded by Marie Curie Actions - International Research Staff Exchange Scheme (IRSES) FP7-People-2011-IRSES Project number 295164

    Publications acknowledging EUMLS

    T.M. Osipchuk Mathematical modeling of cortico-pontine projection Proceedings of the Institute of Mathematics of NAS of Ukraine 9(2) (2012), 265-269
    D.Yu. Sadovyi Asymptotic approximation of a solution of a quasilinear parabolic boundary-value problem in a two-level thick junction of type 3:2:2 Matematychni Studii 38(1) (2012), 51-67
    D.Yu. Sadovyi Asymptotic approximations of solutions to elliptic and parabolic boundary-value problems in a two-level thick junction of type 3:2:2 Advances and Applications in Mathematical Sciences 11(8) (2012), 381-413
    V. Gerasimenko, Y. Fedchun On kinetic models for the evolution of many-entity systems in mathematical biology J. Coupled Syst. Multiscale Dyn. Vol. 1(2) (2013), 273-279
    V. Overko et. al. Numerical investigation of the blood flow in the non-planar curved channel in: Interdisciplinary Integration of Science in Technology, Education and Economy, Eds. J. Shalapko, B. Żółtowski, Bydgoszcz 2013, 190-196
    T.A. Mel'nik, D.Yu. Sadovyi Homogenization of boundary value problems in two-level thick junctions consisting of thin disks with rounded or sharp edges Journal of Mathematical Sciences 191(2) (2013), 254-279
    V. Bilet, O. Dovgoshey, M. Küçükaslan Uniform boundedness of pretangent spaces, local constancy of metric derivatives and strong right upper porosity at a point J. Analysis 21 (2013), 31-55
    A. Kyselova Application for accumulation and classification of experimental anatomic data Proceedings of International Scientific-Practical Conference "Virtual Instruments in Biomedicine - 2013", May, 24, 2013, Klaipeda, Lithuania, p. 181 - 186
    I. Nesteruk, G. Passoni, A. Redaelli Shape of aquatic animals and their swimming efficiency Journal of Marine Biology Volume 2014, Article ID 470715, 9 pages
    V. Gerasimenko, Y. Fedchun Kinetic equations of soft active matter (in Ukrainian) ISSN 1025-6415 Reports of the National Academy of Sciences of Ukraine, 2014, No 5, 11-18
    A. Antoniouk, K. Keller, S. Maksymenko Kolmogorov-Sinai entropy via separation properties of order-generated σ-algebras Discret. Contin. Dyn. Syst. A 34(5) (2014), 1793-1809
    S. Yanchenko Order estimates of approximative characteristics of functions, belonging to the generalized classes of mixed smoothness of Nikolski-Besov type (in Ukrainian)Proceedings of the Institute of Mathematics of NAS of Ukraine, 11(3) (2014), 330-343
    A. L. Shidlich Order estimates of the functionals, which are the expressions of best $n$-term approximations of the classes ${\cal F}_{q,r}^{\psi}$ (in Ukrainian) Proceedings of the Institute of Mathematics of NAS of Ukraine, 11(3) (2014), 287-314
    A. L. Shidlich, S. O. Chaichenko Some extremal problems in the Orlicz spaces (in Ukrainian) Mat. Stud. 42, No. 1 (2014), 21-32
    I. Karabash Pareto optimal structures producing resonances of minimal decay under $L^1$-type constraints J. of Differential Equations, 257(2) (2014), 374-414
    N. Vasylyeva, M. Krasnoschok Local solvability of the two-dimensional Hele-Shaw problem with a fractional derivative in time (in Russian) Math. Trudy 17(2) (2014), 102-131
    N. Vasylyeva, L. Vynnytska On a multidimensional moving boundary problem governed by anomalous diffusion: analytical and numerical study Nonlinear Differ. Equ. Appl. 22(4) (2015), 543-577
    N. Vasylyeva On a local solvability of the multidimensional Muskat problem with a fractional derivative in time on the boundary condition Fractional Differential Calculus 4(2) (2014), 89-124
    O. Dovgoshey, E. Petrov, H.-M. Teichert On spaces extremal for the Gomory-Hu inequality p-Adic Numbers, Ultrametric Analysis and Applications 7(2) (2015), 123-132
    S. A. Stasyuk Approximation by step-hyperbolic Fourier sums of classes $\mathbf{MB}^{\omega}_{1,\theta}(\overline{\gamma})$ (in Ukrainian) Proceedings of the Institute of Mathematics of NAS of Ukraine, 11(3) (2014), 228-240
    S. A. Stasyuk Approximation of classes $\mathbf{MB}^{\Omega}_{p,\theta}$ by Vallée-Poussin sums in the uniform metric (in Russian) Proceedings of the Institute of Mathematics of NAS of Ukraine, 11(4) (2014), 308-317
    S. A. Stasyuk Approximation of the classes $\mathbf{MB}^{r}_{p,\theta}$ of periodic functions of several variables by polynomials according to the Haar system Journal of Mathematical Sciences, 210 (1), (2015), 76-85 (and Ukr. Mat. Visn., 12(1) (2015), 97-109 (in Russian))
    I. Nesteruk Technology applications of the low drag shapes of aquatic animals Bioscience and Bioengineering Vol. 1, No. 2, (2015) 29-33
    S. Pirola, F. Sturla, E. G. Caiani, E. Votta, I. Nesteruk, M. Lombardi, A. Della Corte, M. Bissell, A. Redaelli, 4D flow PC-MRI for the assessment of bicuspid aortic valve effects on the ascending aorta fluid dynamics: an intuitive clinically oriented analysis platform HVS (The Heart Valve Society) 2015, May 7/9 - Monte Carlo, Monaco
    A. L. Shidlich, S. O. Chaichenko On some inequalities of Chebyshev type Mathematical Inequalities & Applications 18,4 (2015), 1313-1320
    N. Vasylyeva Local solvability of a linear system with a fractional derivative in time in a boundary condition Fract. Calc. Appl. Anal. 18,4 (2015), 982-1005
    V. Bilet, O. Dovgoshey, J. Prestin Two ideals connected with strong right upper porosity at a point Czech. Math. J. 65(3) (2015), 713-737
    A. L. Shidlich, S. O. Chaichenko Approximative properties of diagonal operators in Orlicz spaces Numerical Functional Analysis and Optimization 36 (2015), 1339-1352
    I. Verbytskyi Spectrum calculation of frequency pulse modulation voltage using double Fourier series Conference IEEE 3rd Workshop on Advances in Information, Electronic and Electrical Engineering, Riga, 2015, P. 1-4. Doi 10.1109/AIEEE.2015.7367287
    S. Yanchenko Approximation of functions from the isotropic Nikol'skii-Besov classes in the uniform and integral metrics (in Ukrainian) Ukr. Mat. Zh. 67, No. 10, 1423-1433 (2015)
    S. A. Stasyuk Kolmogorov widths for analogs of Nikol'skii-Besov classes with logarithmic smoothness (in Russian) Ukr. Mat. Zh. 67, No. 11, 1640-1645 (2015)
    S. A. Stasyuk Approximation of certain smoothness classes of periodic functions of several variables by polynomials with regard to the tensor Haar system (in Russian)Trudy Inst. Mat. i Mekh. UrO RAN, V. 21, no. 4, 2015, 251-260
    S. A. Stasyuk, S. Ya. Yanchenko Approximation of functions from Nikolskii–Besov type classes of generalized mixed smoothness Analysis Mathematica, V. 41, no. 4, 2015, 311-334
    Voskoboinick V.A, Redaelli A., Fiore G.B., Nesteruk I.G., Voskoboinick A.A., Basovskyy V.G., Voskoboinick A.V. Hydroacoustic of the mechanical bileaflet mitral valve (in Russian) Acoustic symposium "Consonans 2015", Institute of Hydromechanics of the NASU, Kyiv, Ukraine, pp. 59-65
    S. Pirola, F. Piatti, F. Sturla, E. Votta, I. Nesteruk, M. Lombardi, A. Della Corte, M. Bissell, A. Redaelli, E. G. Caiani Phase Contrast MRI: Development of a user-friendly platform for fast-automated segmentation and fluid-dynamic post-processing Computing in Cardiology 2015, Volume 42, pp. 717-720
    W. Erb, E.V. Semenova On adaptive discretization schemes for the regularization of ill-posed problems with semiiterative methods Appl. Anal. 94, 10 (2015), 2057-2076
    K. Keller, S. Maksymenko, I. Stolz Entropy determination based on the ordinal structure of a dynamical system Discret. Contin. Dyn. Syst. B 20 (2015), 3507-3524
    D. Langemann, I. Nesteruk, J. Prestin Comparison of mathematical models for the dynamics of the Chernivtsi children disease Math. Comput. Simulation 123 (2016), 68-79
    Y. Kolomoitsev, J. Prestin Sharp estimates of approximation of periodic functions in Hölder spaces J. Approx. Theory 200 (2015), 68-91
    O. Dovgoshey, P. Hariri, M. Vuorinen Comparison theorems for hyperbolic type metrics Complex Variables and Elliptic Equations Volume 61, 2016 - Issue 11
    M. Altinok, O. Dovgoshey, M. Küçükaslan Local one-sided porosity and pretangent spaces ANALYSIS International mathematical journal of analysis and its applications, 2016 36(3), 147-172
    S. A. Stasyuk Best $m$-term trigonometric approximation for periodic functions with small mixed smoothness from Nikolskii--Besov type classes (in Ukrainian) Ukr. Mat. Zh. 68, No. 7, 983--1003 (2016)
    N. Vasylyeva, V. Overko The Hele-Shaw problem with surface tension in the case of subdiffusion Communications on Pure and Applied Analysis 15(5), (2016), 1941 - 1974
    Y. Kolomoitsev, T. Lomako, J. Prestin On approximation of functions by algebraic polynomials in Hölder spaces Math. Nachr. 289 (2016), 2037-2057
    A. L. Shidlich Nonlinear approximation of the classes ${\cal F}_{q,r}^{\psi}$ of functions of several variables in the integral metrics Proceedings of the Institute of Mathematics of NAS of Ukraine, 13(3) (2016), 293-312
    J. Prestin, V.V. Savchuk, A.L. Shidlich Approximation of $2\pi$-periodic functions by Taylor-Abel-Poisson operators in the integral metric Reports of the NAS of Ukraine, 2017, N1, 17-20
    J. Prestin, V.V. Savchuk, A.L. Shidlich Direct and inverse theorems on the approximation of $2\pi$-periodic functions by Taylor-Abel-Poisson operators (in Ukrainian) Ukrainian Mathematical Journal 69(5), (2017), 657 - 669
    V. Bilet, O. Dovgoshey, J. Prestin Boundedness of Lebesgue constants and interpolating Faber bases Naukovi Visti NTUU KPI (International Science and Technology journal), no. 4 (2017), 7-16
    V. Bilet, O. Dovgoshey, M. Küçükaslan, E. Petrov Minimal universal metric spaces Annales Academiæ Scientiarum Fennicæ Mathematica 42 (2017), 1019-1064
    I. M. Karabash, O. M. Logachova, I. V. Verbytskyi Nonlinear bang-bang eigenproblems and optimization of resonances in layered cavities Integral Equations and Operator Theory 88 (2017), no. 1, pp. 15-44
    I. M. Karabash, J. Prestin Recovery of periodicities hidden in heavy-tailed noise to appear in Math. Nachr.
    T.A. Mel'nik Asymptotic approximations for chemical reactive flows in thick fractal junctions to appear in: Integral Methods in Science and Engineering: Theoretical and Computational Advances, (Eds. C. Constanda, A. Kirsch)
    A. Pilipenko, F.N. Proske On perturbations of an ODE with non-Lipschitz coefficients by a small self-similar noise Statistics & Probability Letters. Volume 132, January 2018, 62-73
    A. Pilipenko, F.N. Proske On a selection problem for small noise perturbation in multidimensional case to appear in Stochastic and Dynamics
    O. Dovgoshey Lattices and isotone extension of mappings submitted
    O. Dovgoshey, M. Küçükaslan, J. Riihentaus First Baire class functions in the pluri-fine topology submitted
    O. Dovgoshey, E. Petrov, H.-M. Teichert How rigid the finite ultrametric spaces can be? submitted
    S. A. Stasyuk Constructive sparse trigonometric approximation of functions with generalized mixed smoothness (in Russian) submitted